×

Found 1,589 Documents (Results 1–100)

100
MathJax

The regularized asymptotics of a solution of the Cauchy problem in the presence of a weak turning point of the limit operator. (English. Russian original) Zbl 07483851

Sb. Math. 212, No. 10, 1415-1435 (2021); translation from Mat. Sb. 212, No. 10, 76-95 (2021).
MSC:  34E20 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Spectral analysis of small perturbations of geostrophic currents with a parabolic vertical profile of velocity as applied to the ocean. (English. Russian original) Zbl 07457142

Comput. Math. Math. Phys. 61, No. 12, 1966-1979 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2010-2023 (2021).
MSC:  76-XX 86-XX
PDF BibTeX XML Cite
Full Text: DOI

On the positive solutions of a model system of nonlinear ordinary differential equations. (Russian. English summary) Zbl 1459.34057

PDF BibTeX XML Cite
Full Text: DOI MNR

On the influence of the beta effect on the spectral characteristics of unstable perturbations of ocean currents. (English. Russian original) Zbl 1456.76056

Comput. Math. Math. Phys. 60, No. 11, 1900-1912 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 11, 1962-1974 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Practical methods for optimal control using nonlinear programming. 3rd revised edition. (English) Zbl 1451.49001

Advances in Design and Control 36. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-618-2/hbk; 978-1-61197-619-9/ebook). xiv, 733 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software